# SDR EGR2003F00001

- Difficulty date: February 13, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Gearbox Indicato
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT (6000 FT) IFR MAIN GEAR BOX PRESSURE LIGHT ON.  WATER ON CONNECTOR PLUGS.  RETURNED TO AIRPORT, MAINTENANCE CALLED, CLEANED CONNECTOR PLUGS.  RETURNED TO SERVICE.
